# SDR AALA20001725

- Difficulty date: October 16, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Tailcone
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 320 - EN ROUTE DFW-BDL - DURING TAKEOFF ROLL, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 140 KNOTS.  RAN BOTH ENGINES 80 PERCENT WITH BOTH PACKS.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
